# SDR SIMA20190113002

- Difficulty date: January 13, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 34,133 hours, 31,205 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SUPLEMENTAL WE WERE CLIMBING THROUGH FL180, WHEN WE PERFORMED ANTI-ICE/PNEUMATIC TEST WE NOTICED CAB ALT WENT VERY RAPIDLY TO AMBER AROUND 6,000FT CAB/ALT AT THAT POINT WE STARTED THE EMERGENCY DESCENT AND DECLARE EMERGENCY, CABIN ALT WENT TO 11,8000FT WITH CABIN WARNING "RED" IN EICAS WHILE DESCENDING. C/A-DEFERRED AS PER MEL 21-19. AUTH# 010446DM-C M-PROCEDURES C/W. PERFORMED OPC OF PRESSURIZATION CONTROL SYS. IAW AMM 21-31-00-700-801-A & 21-31-00-700-801-A. OPC GOOD. NO DEFECTS NOTED. MEL RESTORED.
